# SDR UALA2011022800991

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 59,781 hours, 21,968 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: MXP147
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN O2 MIC INOPERATIVE.  FOUND WIRE FRAYED AT O2 BOX.  REPLACED BOX IAW MM, OP CKS OKAY.
